If you need an accessible version of this item please contact JSTOR User Support

Bibliography Z-XIII

Mathematical Tables and Other Aids to Computation
Vol. 4, No. 32 (Oct., 1950), pp. 234-238
DOI: 10.2307/2002501
Stable URL: http://www.jstor.org/stable/2002501
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Bibliography Z-XIII
Preview not available

Page Thumbnails

  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238